Psycho-Babble Medication Thread 240597

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Provigil making me moody

Posted by blondegirl47 on July 10, 2003, at 12:41:53

Hi All

Any experience with provigil making a person moody...and I am sleepy on top of it. I took 100mg this morning after breakfast and 100 around noon after lunch. Maybe it doesn't work well with food. When my tummy is empty I am going to have to take my adderall.

On an up note, I am procrastinating less.
Blondegirl

 

Re: Provigil making me moody

Posted by Penny on July 10, 2003, at 14:46:14

In reply to Provigil making me moody, posted by blondegirl47 on July 10, 2003, at 12:41:53

It supposedly isn't as effective when taken with food, if I remember correctly. You might try it on an empty stomach.

But it certainly shouldn't be making you sleepy! It's a drug designed for narcoleptics originally.

Can't speak to the moodiness part - I'm moody anyway, so I can't say I noticed any difference in that area on Provigil.

 

Re: Provigil making me moody Penny

Posted by blondegirl47 on July 10, 2003, at 15:26:39

In reply to Re: Provigil making me moody, posted by Penny on July 10, 2003, at 14:46:14

Thanks, Penny. Maybe this weekend I will try it without food. Sometimes it seems like food might be the problem. My tummy will be ok for a while, then I will eat something and start it up again.

Blondegirl

 

Re: Provigil making me moody

Posted by KRM123 on July 10, 2003, at 16:29:30

In reply to Provigil making me moody, posted by blondegirl47 on July 10, 2003, at 12:41:53

Yes I could tell the Provigil made me moody. Well I was real depressed a few months ago and the Dr. gave me it because the Lexapro I was taking made me so tired. It didn't work so I just hid it away in my medicine cabinet. Well the other day I decided to give it another shot. I've been doing real well on Zoloft lately but just a little tired so I took 200mg in the morning of the Provigil. I was still pretty tired all day but felt hyper at the same time- plus I got really moody/depressed and was snapping at everyone. I threw the bottle away today. Just wanted to let you know that I experienced the same thing. Good Luck with it.


> Hi All
>
> Any experience with provigil making a person moody...and I am sleepy on top of it. I took 100mg this morning after breakfast and 100 around noon after lunch. Maybe it doesn't work well with food. When my tummy is empty I am going to have to take my adderall.
>
> On an up note, I am procrastinating less.
> Blondegirl

 

Re: Provigil making me moody KRM123

Posted by blondegirl47 on July 10, 2003, at 16:36:48

In reply to Re: Provigil making me moody, posted by KRM123 on July 10, 2003, at 16:29:30

Thanks KRM123, glad to know I'm not going crazy. I have read such good things about this stuff I just couldn't believe how bad I was feeling.

Even though I have been dizzy and my tummy upset off and on, I have gotten a lot of work done today that would have ordinarily put off until the last minute. I will give it a week or two to see how it goes.

Thanks
Blondegirl

 

Re: Provigil making me moody

Posted by SLS on July 10, 2003, at 16:41:05

In reply to Re: Provigil making me moody KRM123, posted by blondegirl47 on July 10, 2003, at 16:36:48

I have tried taking Provigil twice. Both times, it made my depression MUCH worse.


- Scott

 

Re: Provigil making me moody SLS

Posted by blondegirl47 on July 10, 2003, at 16:44:00

In reply to Re: Provigil making me moody, posted by SLS on July 10, 2003, at 16:41:05

Thanks, Scott. If I notice my moodyness getting worse instead of better after a couple weeks I will talk to my pdoc about going off.

Blondegirl


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.